My feet are killing me from pacing all day. Latuda, haldol, risperdal, and now perphenazine all make me pace my house and I can’t stop my feet are aching really bad because I don’t have carpet. I’ve tried benztropine, artane, propranolol and now vistaril for the pacing any ideas? I really should have stuck to the initial zyprexa I was on but the eating and hunger cravings had be banging my head against the fridge.
I find cycling on exercise bike helps a lot. Running can as well. Exercising the energy out might help
Thank you! I feel like crying my feet hurt so much.maybe it’s my shoes. Do other people who take these meds really all just walk in circles the rest of their lives
I had akathisia for almost two solid years. The medicine that finally allowed me to function without akathisia was Zyprexa, but only when we reduced my dose to 7.5mg daily. Every dose we tried before, 20, 15, and 10, caused akathisia.
Can you try lowering your dose? Even a small reduction can eliminate akathisia if you’re lucky. It’s a horrible side effect, almost as bad if not worse than the condition the medicine is treating.
Olanzapine causes akathisia for me too. The lower my dose, the less it bothers me.
I agree and in afraid to lower doses there’s something that makes me delusional and it suuuucks
I remember last time I was hospitalized the doctor injected me with Invega and it made me pace the ward endlessly, and some of the patients were getting mad at me yelling at me to sit down. It’s like hey, obviously I’d sit still if I could, this is a medicinal side effect people. They didn’t care though.
Glad I got away from the akathisia, it was hell. Best of luck to you in getting rid of it.
Propranolol is now one of the gold standard treatments for akathesia. It worked for me.
I had terrible restless legs while on zyprexa, I had to get off of it.
Take the med at 10pm-11pm and not during the morning. I find that works for me.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.